Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 23, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 10, 2025, 5:08 PM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2025, 5:08 PM CDT (22:08 UTC)
- Expired
- Jun 10, 2025, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, AL, Conecuh County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Maxwell AFB radar (KMXX), 146 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
752
WGUS54 KMOB 102208
FFWMOB
ALC013-035-099-131-110100-
/O.NEW.KMOB.FF.W.0023.250610T2208Z-250611T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
508 PM CDT Tue Jun 10 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Southwestern Butler County in south central Alabama...
North Central Conecuh County in south central Alabama...
Northeastern Monroe County in south central Alabama...
South Central Wilcox County in south central Alabama...
* Until 800 PM CDT.
* At 508 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Georgiana, McKenzie, Beatrice, Vredenburgh, Old Texas, Mixonville,
Commerce, Deans, Skinnerton, Awin, Riley, Butler Springs,
McWilliams, Turnbull, Bowles, Grace, Cooks Crossroads, Providence,
Starlington and Pine Orchard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3195 8738 3191 8708 3183 8691 3180 8659
3155 8658 3153 8694 3166 8723 3186 8747
FLASH FLOOD...RADAR INDICATED
$$
RDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:29 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 10, 3:29 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Mobile AL 329 PM CDT Tue Jun 10 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 326 PM CDT Tue Jun 10 2025 ...Through Wednesday Night... Weak upper troughing transits the region the rest of this evening with transient upper ridging moving in its wake. Afternoon showers and thunderstorms gradually wane after sunset bringing relatively drier conditions to the forecast area through tonight. Any lingering showers or storms should shift to be just offshore through the overnight hours, beginning to shift back near shore by daybreak. Once again, afternoon showers and storms can be expected Wednesday, mainly in the vicinity of the seabreeze boundary that advances inland. Weak shear and ample instability will allow for the more traditional pulse type strong thunderstorms with small hail, gusty winds, and heavy rainfall. Can't rule out on or two storms during the period temporarily pulsing to severe criteria with damaging winds and large hail. Temperatures remain warm during the day in the upper 80's to near 90 degrees with overnight lows falling into the upper 60's over the interior and lower to middle 70's nearer the coast each night. A Moderate risk of rip currents quickly becomes a low risk late tonight into Wednesday. MM/25 ...Thursday through Tuesday... A series of upper level shortwave troughs moving from over the Southern Plains get a bit of a northward deflection over the Southeast from an upper ridge initially stretching west over the northern Gulf coast/northern Gulf. Guidance varies with the strength of the shortwaves and their effects on the upper ridge. The ECMWF is advertising the upper ridge allowing weaker shortwaves to pass closer to the northcentral and northeastern Gulf coast, along with being a bit slower, whilst the GFS deflects the energy further north, along with being a bit faster. The GDPS lies in the middle. The ensembles are more in agreement, keeping an upper trough over and just west of the Lower Mississippi River with the upper ridge centered over the northern Florida/southeast Georgia, with a bit of an eastward shift as the forecast moves into the middle of the coming week. A surface ridge stretching west over the Southeast sees a bit of a southward shift, but overall maintains a southerly deep layer flow, maintaining a moist airmass over the southeast. Precipitable h20 values average in the 1.8"-2.2" range. Have went with the ensembles for the forecast. Guidance is indicating the continuation of the summer pattern of convection, showers and thunderstorms developing inland during the day, peaking in the mid afternoon into the evening over land areas. The convection shifts offshore overnight, then begins to work its way inshore the next day. With MLCapes rising to around 2500J/kg and DCapes in the 900-1200J/kg, strong to marginally severe storms are possible in the heat of the afternoon, with downburst winds and small hail possible. With high moisture levels allowing for efficient rainers, ponding of water in poor drainage issues may be an issue in some localities. Seasonable to a bit above seasonal temperatures are expected through the weekend into the coming week. High temperatures in the mid 80s to low 90s are expected. Heat Indices slowly rise from the 98 to 102 degree range Thursday to 100-106 degrees on Tuesday. Low temperatures in the low to mid 70s north of I-10, mid 70s to near 80 south are expected through the Extended. A Low Risk of Rip Currents Tuesday through Friday becomes a moderate this weekend into the coming week as a more organized onshore flow bring increasing swell to area beaches combines with an tidal range. /16 && .AVIATION... (18Z TAFS) Issued at 1215 PM CDT Tue Jun 10 2025 Generally VFR flight category prevails outside of any showers and storms this afternoon. Temporary reductions in ceiling and visibility can be expected underneath any given storm. Expect VFR flight category to prevail tonight into Wednesday morning. MM/25 && .MARINE... Issued at 326 PM CDT Tue Jun 10 2025 Light to moderate southwesterly flow this afternoon turns southerly to southeasterly through the remainder of the week. Expect shower and thunderstorm chances to remain high through the weekend. Waterspouts are possible in any storms during the overnight into early morning hours each day. Locally higher winds and seas are possible near any storms. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 87 72 88 73 88 74 88 / 40 70 30 70 20 80 20 90 Pensacola 75 87 76 87 77 87 77 86 / 50 70 40 70 30 80 40 90 Destin 77 89 76 89 78 88 78 88 / 50 70 40 60 40 80 50 80 Evergreen 71 90 70 91 71 92 72 88 / 30 50 20 70 20 80 20 80 Waynesboro 70 90 69 89 71 91 71 90 / 30 30 10 60 20 70 10 80 Camden 69 87 69 88 71 89 71 87 / 20 30 10 50 30 70 20 80 Crestview 72 91 72 92 71 91 72 88 / 30 70 20 80 20 90 30 90 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 10, 3:37 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
337 PM CDT Tue Jun 10 2025
ALZ056-059-060-102130-
Conecuh AL-Covington AL-Escambia AL-
337 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ESCAMBIA...
SOUTHEASTERN CONECUH AND WEST CENTRAL COVINGTON COUNTIES THROUGH 430
PM CDT...
At 337 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Castleberry, or 8 miles south of Evergreen, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Castleberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3125 8659 3119 8695 3134 8707 3152 8679
3152 8676
TIME...MOT...LOC 2037Z 247DEG 15KT 3131 8694
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 3:53 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
353 PM CDT Tue Jun 10 2025
ALZ057-058-102145-
Butler AL-Crenshaw AL-
353 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BUTLER AND WEST CENTRAL
CRENSHAW COUNTIES THROUGH 445 PM CDT...
At 352 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Greenville, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3152 8657 3152 8664 3178 8685 3189 8672
3168 8633
TIME...MOT...LOC 2052Z 310DEG 19KT 3178 8673
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 4:14 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
414 PM CDT Tue Jun 10 2025
ALZ057-058-102200-
Butler AL-Crenshaw AL-
414 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BUTLER AND WEST
CENTRAL CRENSHAW COUNTIES THROUGH 500 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Greenville, moving southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3181 8664 3192 8655 3185 8630 3168 8645
TIME...MOT...LOC 2113Z 303DEG 5KT 3184 8653
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 4:30 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
430 PM CDT Tue Jun 10 2025
ALZ057-102215-
Butler AL-
430 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN BUTLER COUNTY THROUGH
515 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Georgiana, or 10 miles southwest of Greenville, moving
southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Georgiana and McKenzie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3165 8650 3161 8650 3152 8665 3152 8670
3175 8685 3184 8672 3168 8645 3166 8645
TIME...MOT...LOC 2129Z 315DEG 11KT 3174 8675
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 4:37 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
437 PM CDT Tue Jun 10 2025
ALZ054>057-102215-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-
437 PM CDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BUTLER...
NORTHEASTERN MONROE...SOUTH CENTRAL WILCOX AND NORTHEASTERN CONECUH
COUNTIES THROUGH 515 PM CDT...
At 437 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northeast of Vredenburgh to 7 miles
west of Georgiana. Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Georgiana, McKenzie, Beatrice, and Vredenburgh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3199 8725 3163 8660 3152 8667 3152 8670
3148 8670 3135 8679 3187 8756
TIME...MOT...LOC 2137Z 311DEG 22KT 3187 8727 3162 8687
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 4:43 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
443 PM CDT Tue Jun 10 2025
ALZ054-102230-
Wilcox AL-
443 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WILCOX COUNTY THROUGH
530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Orrville, or 16 miles north of Camden, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of central Wilcox
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3222 8739 3222 8738 3220 8736 3220 8733
3214 8728 3215 8727 3214 8725 3212 8726
3210 8723 3208 8719 3205 8718 3205 8712
3198 8724 3220 8745 3224 8741 3224 8739
TIME...MOT...LOC 2143Z 311DEG 16KT 3223 8732
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Special Weather Statement | MOB | Mobile | 24 min |
| Jun 9, 9:03 PM CDT | Special Weather Statement | MOB | Mobile | 57 min |
| Jun 9, 9:17 PM CDT | Special Marine Warning | MOB | 73 min | |
| Jun 9, 9:21 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 9, 9:39 PM CDT | Special Weather Statement | MOB | Baldwin | 51 min |
| Jun 9, 9:48 PM CDT | Special Marine Warning | MOB | 87 min | |
| Jun 9, 9:53 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jun 9, 10:30 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| Jun 9, 10:53 PM CDT | Special Marine Warning | MOB | 82 min | |
| Jun 9, 11:33 PM CDT | Special Marine Warning | MOB | 117 min | |
| Jun 10, 12:10 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 10, 8:07 AM CDT | River Flood Warning | MOB | Mobile | 14 hr |
| Jun 10, 8:08 AM CDT | River Flood Warning | MOB | Escambia | 37 hr |
| Jun 10, 12:44 PM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Jun 10, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 10, 1:50 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 10, 1:54 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Jun 10, 2:21 PM CDT | Special Weather Statement | MOB | Mobile | 39 min |
| Jun 10, 2:33 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 10, 2:46 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Jun 10, 2:51 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 39 min |
| Jun 10, 3:06 PM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jun 10, 3:06 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jun 10, 3:24 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 38 min |
| Jun 10, 3:27 PM CDT | Special Weather Statement | MOB | Washington | 48 min |
| Jun 10, 3:37 PM CDT | Special Weather Statement | MOB | Conecuh | 53 min |
| Jun 10, 3:41 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 10, 3:51 PM CDT | Areal Flood Advisory | MOB | Washington | 3 hr |
| Jun 10, 3:53 PM CDT | Special Weather Statement | MOB | Butler | 52 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 34 min |
| Jun 10, 4:05 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 25 min |
| Jun 10, 4:10 PM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia | 3 hr |
| Jun 10, 4:14 PM CDT | Special Weather Statement | MOB | Crenshaw | 46 min |
| Jun 10, 4:30 PM CDT | Special Weather Statement | MOB | Butler | 45 min |
| Jun 10, 4:37 PM CDT | Special Weather Statement | MOB | Conecuh | 38 min |
| Jun 10, 4:39 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 17 min |
| Jun 10, 4:43 PM CDT | Special Weather Statement | MOB | Wilcox | 47 min |
| Jun 10, 4:49 PM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Monroe, Wilcox | 19 min |
| Jun 10, 6:35 PM CDT | Special Weather Statement | MOB | Baldwin | 40 min |
| Jun 10, 6:36 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 10, 6:55 PM CDT | Special Marine Warning | MOB | 95 min |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.